# SDR USAA2008112492119

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 41,475 hours, 15,831 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 138 LAS-SNA - BURNING SMELL - NR 2 OVEN EMITS ACRID SMELL WHEN OPERATED.   MAINTENANCE COULD NOT DETERMINE CAUSE FOR ODOR - PULLED CIRCUIT BREAKER.  MAINTENANCE CLEANED NR 2 OVEN AND NO ODOR NOTED.  NO SUBSEQUENT EVENTS.
